# SDR EISA97227

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Connector
- Condition: Loose
- Location: Rt Airspeed Ind
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB-OUT AT BGY F/OS AIRSPEED INDICATOR DECREASED TO ZERO, ON APPROACH INDICATOR BEGAN TO CLIMB BUT NEVER REACHED NORMAL INDICATION.  FOUND PITOT CONNECTION LOOSE ON F/O AIRSPEED INDICATOR.  RESECURED CONNECTION.  PITOT LEAK CHECK GOOD MM 34-11-0.  (M)
